Dizziness day 4 of milk thistle

Patient : I have been taking milk thistle for 3 days now and on the 4th woke up feeling dizzy. I have recently finished a course of accutane (20mg for 8 months), is dizziness normal when taking milk thistle, i assume if it was an allergic reaction it would have started after the first dose of milk thistle? THanks
Symptoms:  dizziness
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been prescribed iron supplements for my iron defiency anemia. After researching I found that it is best to tak...

Q: Is it fine to give my 96 year old gran a superfood drink product containing greens and fruit,wheatgrass,spirulina,chl...

Q: I need to raise my vitamin D, and i tried two over the counter D supplements and both cramped my stomach with constip...

Q: I'm a 49 year old Caucasian male and recently had blood work done. 3 items that have been flagged as out of range inc...

Q: I am 28 years old, Caucasian, 5"7 and 121lbs. I have always been tall and slender with no major medical concerns...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews